# SDR CALA2017021700404

- Difficulty date: February 16, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 60,448 hours, 25,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53232586200
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AREA CLEAT ON FR29 STR43R HAS SURFACE CORROSION.   REMOVED AND REPLACED THE CLEAT IAW SRM 51-42-11, PAR 7.
